# SDR C2XA10RI156

- Difficulty date: December 12, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 23,038 hours, 12,337 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 129494
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2640 - MSN - FLIGHT CREW REPORTED WING ANTI-ICE FAIL IN ICE CONDITION - ANTI ICE INOPERATIVE.  EWR MX REMOVED AND REPLACED NR 2 WING LOW PRESSURE SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
